MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 SIG HP REV 4IN1 CUT BLK SZ4; KNEE INSTRUMENT : RESECTION BLOCKS/DEVICES

DEPUY IRELAND - 9616671 SIG HP REV 4IN1 CUT BLK SZ4; KNEE INSTRUMENT : RESECTION BLOCKS/DEVICES
Model Number 2011-03-003
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/14/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the screw will not pass through screw hole in size 4, 4-in-1 cutting block and notch cutting guide.No surgical delay.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary examination of the returned device confirmed the reported event.The investigation did not establish that a broader investigation or corrective action was necessary.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.H10 additional narrative:.

Brand Name
SIG HP REV 4IN1 CUT BLK SZ4
Common Device Name
KNEE INSTRUMENT : RESECTION BLOCKS/DEVICES
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key10309034
Report Number1818910-2020-16539
Device Sequence Number3416987
Product Code HTZ
UDI-Device Identifier10603295081241
UDI-Public10603295081241
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2011-03-003
Device Catalogue Number201103003
Device Lot NumberSO2034031
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/18/2020
Initial Date Received by Manufacturer 07/14/2020
Supplement Date Received by Manufacturer08/20/2020
Initial Report FDA Received Date07/22/2020
Supplement Report FDA Received Date08/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1